Lie algebras of derivations and affine algebraic geometry over fields of characteristic 0.
Mathematische Annalen, Tome 305 (1996) no. 2, pp. 271-286
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1996__305_2_182987,
author = {Thomas Siebert},
title = {Lie algebras of derivations and affine algebraic geometry over fields of characteristic 0.},
journal = {Mathematische Annalen},
pages = {271--286},
year = {1996},
volume = {305},
number = {2},
zbl = {0858.17018},
url = {http://geodesic.mathdoc.fr/item/MAN_1996__305_2_182987/}
}
Thomas Siebert. Lie algebras of derivations and affine algebraic geometry over fields of characteristic 0.. Mathematische Annalen, Tome 305 (1996) no. 2, pp. 271-286. http://geodesic.mathdoc.fr/item/MAN_1996__305_2_182987/